# SDR SWAA2022030979603

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB I/B DOOR ASSY. PANEL # 343AB IS CRACKED. / REMOVED AND REPLACE I/B DOOR ASSY. ON RH HORIZONTAL STAB PANEL # 343AB PER. 737 SRM 51-40-02-0G-0 STEP 9.
